Real algebraic threefolds II. Minimal model program

Research output: Contribution to journalArticlepeer-review

10 Scopus citations
Original languageEnglish (US)
Pages (from-to)33-83
Number of pages51
JournalJournal of the American Mathematical Society
Issue number1
StatePublished - Jan 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Real algebraic threefolds II. Minimal model program'. Together they form a unique fingerprint.

Cite this